Hail, Boone
- When
- March 30, 9:40 PM CST
- Where
- Boone County, 3 mi SE of Harrisburg
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 39.117, -92.433
4 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Mar 30, 6:03 PM CST, 3 hours 37 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 603 PM CST THU MAR 30 2006 .DISCUSSION... WDLY SCT SHRA AND TSRA CURRENTLY OCCURRING ALNG AND N OF SUBTLE WRMFNT EXTDG SEWD THRU COU TO JUST S OF STL ATTM. 850 MB WAA ALSO OCCURRING IN THIS AREA ON NOSE OF BROAD 40-50 KT SWLY LLJ. THIS LLJ WILL INTENSIFY LTR THIS AFTN INTO THIS EVNG AND TRANSLATE EWD THRU THE CWA THIS EVNG SE OF 850 MB LOW MOVG NEWD THRU THE NRN PLAINS. THIS STG LLJ WILL PROVIDE INCRSG LOW LVL TEMPERATURE AND MOISTURE ADVCTN AS WELL AS STG LOW LVL SHEAR ACRS THE CWA THIS EVNG. A LINE OF CONVECTION IS FCST TO DVLP THIS EVNG AND MOVE RAPIDLY EWD THRU THE CWA NR THE LLJ AXIS AND AHD OF SFC TROF/DRYLINE PUSHING SEWD THRU THE CWA LTR TGT. MDLS ALSO SHOWING UPR LVL DIVERGENCE OVR THE CWA ARND 06Z FRI SE OF MID-UPR LVL LOW MOVG NEWD THRU WRN IA. CONVECTION SHOULD MOVE THRU THE UIN AND COU AREAS THIS EVNG...THEN THRU THE SERN HALF OF THE CWA...FM STL SEWD DURING THE OVERNIGHT HRS. DRY SLOT WILL MOVE NEWD THRU THE CWA LT TGT AND FRI MRNG S OF MID-UPR LVL LOW MOVG NEWD THRU THE NRN PLAINS AND INTO THE GRK LKS REGION. WILL LIKELY MENTION LOW POPS OVR THE ERN AND SRN PTN OF THE CWA ON FRI. ALTHOUGH LTL MID- UPR LVL FCRG AND ONLY SHALLOW LOW LVL MOISTURE...NAM MDL DEPICTS WK SFC MOISTURE CNVG AND LOW LVL INSTABILITY ALNG AND AHD OF WK CDFNT EXTDG SWWD FM SFC LOW OVR WI THRU SERN MO ARND 18Z FRI. MDLS ALSO SHOWING SOME LOW LVL WRP ARND TYPE MOISTURE MOVG SEWD THRU THE NRN PTN OF THE CWA FRI AFTN AND EVNG. SHOULD HAVE MOSTLY CLR SKIES AND COOL CONDITIONS BY LT FRI NGT AS SFC AND UPR LVL RDG MOVES EWD INTO THE CWA AS UPR LOW AND ASSOCIATED SFC LOW MOVES WELL NE OF THE REGION. NEXT CHC OF RAIN WILL OCCUR LATE SAT NGT INTO SUN AS LLJ BRINGS 850 MB WAA...THETA E ADVCTN AND MOISTURE CNVG ESPECIALLY TO THE NRN AND WRN PTN OF THE CWA...AND WRMFNT MOVES NEWD THRU THE CWA. THE CHC OF CONVECTION WILL CONT THRU SUN AFTN INTO SUN EVNG AS SFC TROF/WK CDFNT MOVES SEWD THRU CWA. GKS && .AVIATION... FOR THE 00Z TAFS...SCATTERED THUNDERSTORMS RESULTING FROM A LOW PRESSURE SYSTEM CENTERED IN SOUTHEAST NE WILL DEVELOP A LINE OF CONVECTION IN CENTRAL AND NORTHEAST MISSOURI THIS EVENING AND THE STL METRO AREA AROUND MIDNIGHT. SURFACE WINDS WILL VEER TO THE SOUTHWEST AFTER THE PASSAGE OF THUNDERSTORMS AND WILL REMAIN STRONG AROUND 20 TO 30KTS THROUGH 08Z. && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 331 PM CST THU MAR 30 2006 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-311230- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY- CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL- IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON- MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY- MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS- SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS- ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL- 331 PM CST THU MAR 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGHOUT THE FORECAST AREA... A LOW PRESSURE CENTERED OVER KANSAS THIS AFTERNOON WILL MOVE NORTHEAST INTO IOWA TONIGHT. AS THIS WEATHER SYSTEM APPROACHES IT SHOULD GENERATE A DRY LINE OR FRONTAL SYSTEM UPON WHICH THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING. THESE SHOULD EXPAND INTO A FAST MOVING SQUALL LINE WHICH WILL RACE NORTHEAST INTO EASTERN MISSOURI AND SOUTHERN ILLINOIS LATER THIS EVENING AND OVERNIGHT HOURS. THE MAIN THREAT FROM THIS LINE OF STORMS WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH... ALTHOUGH SUPERCELLS WITH LARGE HAIL AND ISOLATED TORNADOES COULD ALSO DEVELOP. KEEP ABREAST OF LOCAL CONDITIONS AND LATEST STATEMENTS AND WARNINGS FROM THE NATIONAL WEATHER SERVICE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY UNSETTLED WEATHER WILL LIKELY CONTINUE THIS WEEK. THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS ON SUNDAY OR SUNDAY NIGHT AND THEN AGAIN ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS...LAW ENFORCEMENT...AND MEDIA SHOULD BE PREPARED FOR SEVERE WEATHER ACTIVITY EARLY THIS EVENING AND PARTICULARLY INTO THE NIGHTTIME HOURS OVER THE ENTIRE AREA. DUMMER
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
731 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 1 S BETHEL 39.86N 92.02W
03/30/2006 E0.75 INCH SHELBY MO TRAINED SPOTTER
&&
TILLYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
801 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM TSTM WND DMG 4 W MADISON 38.68N 90.22W
03/30/2006 ST. LOUIS CITY MO AMATEUR RADIO
ROOF BLOWN OFF HOUSE AND TRACTOR TRAILER BLOWN OFF ROAD.
&&
SDDPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
811 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM TSTM WND DMG 4 W MADISON 39.47N 92.29W
03/30/2006 MONROE MO AMATEUR RADIO
ROOF BLOWN OFF HOUSE AND TRACTOR TRAILER BLOWN OFF ROAD.
&&
SDDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
816 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL PHILADELPHIA 39.84N 91.74W
03/30/2006 M0.75 INCH MARION MO TRAINED SPOTTER
&&
SDDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
853 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG HANNIBAL 39.71N 91.38W
03/30/2006 MARION MO AMATEUR RADIO
SIDING TORN OFF A COUPLE OF HOUSES
&&
SDDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
919 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST 1 N HOLLIDAY 39.51N 92.13W
03/30/2006 M70 MPH MONROE MO AMATEUR RADIO
SMALL OUT BUILDING OVERTURNED. ANTENNA TOWERS SNAPPED IN
HALF. SOME SHINGLES TAKEN OFF ROOF.
&&
SDDThe St Louis radar (KLSX), 158 km away, was scanning. The volume nearest the first event began at 03:41 UTC.
4 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2006Every state in 2006This day in weather historyWarnings in Missouri, March 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5495315, 5495316, 5495318, 5495317.